# SDR UPS03441455

- Difficulty date: October 20, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK JUST AFT OF NLG CUTOUT.  CRACK VERIFIED BY EDDY CURRENT READING. REMOVED CRACKED AREA OF SKIN VERIFIED CRACK REMOVED W/T EDDY CURRENT. REPAIRED IAW SRM 53-30-3
